# SDR PIDA06047

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,579 hours, 27,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, INSPECTION NOTED FORWARD LAVATORY SERVICE PANEL CORRODED ON INBOARD SIDE.  REMOVED MINOR SURFACE CORROSION FROM LAVATORY PAN PER SRM 51-10-6 AND REPLACED INTERNAL DOUBLER 65-55757-2 PER DWG 65-45802.
